Questions for Those Who Got Tinnitus from an SSRI (Lexapro, Zoloft, Luvox, Prozac, Paxil, etc.)?

Discussion in 'Support' started by JasonP, Sep 24, 2016.

tinnitus forum
    1. JasonP

      JasonP Member

      Tinnitus Since:
      6/2006
      What was the SSRI, what was the dosage, and how long did you take it for before you developed tinnitus?

      When you took the SSRI, did you take it with any supplement? If so, what?

      When you withdrew from the drug did your tinnitus increase, decrease, or stay the same?

      Also, after you took the drug and developed tinnitus did you ever take Remeron? If so, what happened?

      In addition, did you ever take Abilify after tinnitus? If so, what happened?

      Finally, has anything lowered your tinnitus since then? If so, what was it?

      In no way am I suggesting you try these drugs or not try these drugs. That is inconsequential to my question. I only want to know that IF you did, what happened?

      Thanks for any help you can give. I am kind of researching this.
       
    2. JasonP

      JasonP Member

      Tinnitus Since:
      6/2006
      One other question I just thought about. Have you taken Trazadone since your tinnitus and if so what happened?
       
    3. volsung37

      volsung37 Member Benefactor

      Tinnitus Since:
      2014
      Think Remeron caused my muscles to twitch including ear muscles.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.